Join the 'Infusion' group to help and get support from people like you.
We found 106 questions associated with the 'Infusion' topic.
Posted 1 day 15 hours ago by Cama • 0 answers
I have CLL and was on Mycelex antifungal for Candida when I had the Octagam infusion a week ago. I have not taken the Mycelex in 3 days but have suffered severe Herxheimer reactions during treatment. Today I have the shakes and am very lightheaded and weak.
Posted 1 day 13 hours ago by Marlajcs • 0 answers
... long does it take to see improvement.?I haven't had any side effects from the infusion. Have had this disease for 6 yrs.and I quit taking all oral meds 3yrs ago.
I have had two infusions of Remicade (Infliximab) - 12 days after my 1st infusion I have an all over
Posted 12 days ago by Mrs R Preece • 1 answer
... body itchy rash of which steroid topical cream has not helped plus dermatology cream not helping. Does anyone know if the rash will eventually subside? I have suffered with Crohn's for 41 years. R Preece
Posted 15 days ago by poway • 0 answers
... before. A
Posted 8 Dec 2016 by amydorotheaengland • 1 answer
Remicade Infusion no longer works and methotrexate causes severe elevation in liver enzymes
Posted 9 Dec 2016 by Anniebellus • 1 answer
Recently diagnosed and don't no anything about each of these methods of infusion. I don't no which one to choose. I really would like to no which method is preferred by others
Posted 21 Nov 2016 by Wrightmom22 • 1 answer
My husband has been on dobutamine for two months now. His BP runs low, avg 79/50 with occasional readings of 99/60. He believes he can drive his car. He wants to resume driving himself to and from dialysis. Need to convince him that driving is not recommended but haven't had the cardiologist ...
Posted 6 Nov 2016 by EmDear28 • 0 answers
Hi , I was diagnosed with Chrones disease about 2 years ago. Immediately put on humira which YES took the spots and lesions away but HATED the side effects and pain still plus blotting. Decided about 3 months ago to take myself off. I felt great for about a month and a half but then that decreased ...
I have been on Entyvio for 11 months. It has put me into remission which is great. The only problem?
Posted 16 Oct 2016 by deekirby • 1 answer
Been great. the last three infusions have left me really sick. Lots of blood in loose stool with in six hours of infusion. I have run a low grade fever since the infusion around 100. Headache, sharp pain in my lower right side. Just a general sick in my gut feeling. My NP told me to take Benadryl ...
Entyvio - Just after I had my 4th infusion I found a lump on the back of my leg. It shocked me cause
Posted 13 Oct 2016 by Kate248 • 1 answer
Posted 7 Oct 2016 by OliB • 1 answer
I had four infusions of rituximab, the last being in April. For the last 3 weeks my hair has been falling and I'm wondering if anyone else had the same experience Your reply will be appreciated
Posted 7 Oct 2016 by ezlong • 0 answers
... this drug? I have Type II Diabetes, coronary artery disease, I'm an 80 year old male in fairly good physical condition.
Posted 2 Oct 2016 by Debbie07 • 0 answers
Had my first infusion 6 days ago, felt fine after, next day enjoyed a spa day, but by the end of that day, headache, Fever and bone pain, stayed in bed the next day, then back to normal. Although on the eve of day 5 experienced sickness and diarrhoea, sweats and chills. I'm not sure if this ...
Posted 20 Sep 2016 by Willowsmom • 1 answer
Methylprednisolone - I have had methylprednisone 1g daily IV infusion for three days. How long can I
Posted 15 Sep 2016 by hartfelt • 0 answers
... expect the side effects to last?